`a`
Related Articles
1

Limit cycle bifurcations of a piecewise smooth Hamiltonian system with a generalized heteroclinic loop through a cusp

Communications on Pure and Applied Analysis  Volume 16, Issue 6, Pages : 2321 - 2336, 2017

Jihua Yang - (email), Erli Zhang - (email), Mei Liu - (email)

 Abstract       References       Full Text      Related Articles

2

Mathematical modeling about nonlinear delayed hydraulic cylinder system and its analysis on dynamical behaviors

Discrete and Continuous Dynamical Systems - Series S  Volume 10, Issue 5, Pages : 943 - 958, 2017

Yuting Ding - (email), Jinli Xu - (email), Jun Cao - (email), Dongyan Zhang - (email)

 Abstract       References       Full Text      Related Articles

3

Bifurcations analysis of Leslie-Gower predator-prey models with nonlinear predator-harvesting

Discrete and Continuous Dynamical Systems - Series S  Volume 10, Issue 5, Pages : 1187 - 1206, 2017

Changrong Zhu - (email), Lei Kong - (email)

 Abstract       References       Full Text      Related Articles

4

Normal forms for non-uniform contractions

Journal of Modern Dynamics  Volume 11, Issue 03, Pages : 341 - 368, 2017

Boris Kalinin - (email), Victoria Sadovskaya - (email)

 Abstract       References       Full Text      Related Articles

5

Hopf-pitchfork bifurcation analysis in a coupled FHN neurons model with delay

Discrete and Continuous Dynamical Systems - Series S  Volume 10, Issue 3, Pages : 523 - 542, 2017

Runxia Wang - (email), Haihong Liu - (email), Fang Yan - (email), Xiaohui Wang - (email)

 Abstract       References       Full Text      Related Articles

6

Dynamical analysis of a toxin-producing phytoplankton-zooplankton model with refuge

Mathematical Biosciences and Engineering  Volume 14, Issue 2, Pages : 529 - 557, 2016

Juan Li - (email), Yongzhong Song - (email), Hui Wan - (email), Huaiping Zhu - (email)

 Abstract       References       Full Text      Related Articles

7

Normal forms of planar switching systems

Discrete and Continuous Dynamical Systems  Volume 36, Issue 12, Pages : 6715 - 6736, 2016

Xingwu Chen - (email), Weinian Zhang - (email)

 Abstract       References       Full Text      Related Articles

8

Polynomial and linearized normal forms for almost periodic differential systems

Discrete and Continuous Dynamical Systems  Volume 36, Issue 1, Pages : 345 - 360, 2015

Weigu Li - (email), Jaume Llibre - (email), Hao Wu - (email)

 Abstract       References       Full Text      Related Articles      

9

Codimension 3 B-T bifurcations in an epidemic model with a nonlinear incidence

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 4, Pages : 1107 - 1116, 2015

Chengzhi Li - (email), Jianquan Li - (email), Zhien Ma - (email)

 Abstract       References       Full Text      Related Articles

10

On small perturbation of four-dimensional quasi-periodic system with degenerate equilibrium point

Communications on Pure and Applied Analysis  Volume 14, Issue 2, Pages : 421 - 437, 2014

Wenhua Qiu - (email), Jianguo Si - (email)

 Abstract       References       Full Text      Related Articles

11

Primary birth of canard cycles in slow-fast codimension 3 elliptic bifurcations

Communications on Pure and Applied Analysis  Volume 13, Issue 6, Pages : 2641 - 2673, 2014

Renato Huzak - (email), P. De Maesschalck - (email), Freddy Dumortier - (email)

 Abstract       References       Full Text      Related Articles

12

Local stability implies global stability for the planar Ricker competition model

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 2, Pages : 323 - 351, 2014

E. Cabral Balreira - (email), Saber Elaydi - (email), Rafael Luís - (email)

 Abstract       References       Full Text      Related Articles

13

Singular perturbation and bifurcation of diffuse transition layers in inhomogeneous media, part I

Networks and Heterogeneous Media  Volume 8, Issue 4, Pages : 1009 - 1034, 2013

Chaoqun Huang - (email), Nung Kwan Yip - (email)

 Abstract       References       Full Text      Related Articles

14

Dynamics of a ratio-dependent predator-prey system with a strong Allee effect

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 9, Pages : 2283 - 2313, 2013

Yujing Gao - (email), Bingtuan Li - (email)

 Abstract       References       Full Text      Related Articles

15

Bifurcation analysis in a predator-prey model with constant-yield predator harvesting

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 8, Pages : 2101 - 2121, 2013

Jicai Huang - (email), Yijun Gong - (email), Shigui Ruan - (email)

 Abstract       References       Full Text      Related Articles

16

On "Arnold's theorem" on the stability of the solar system

Discrete and Continuous Dynamical Systems  Volume 33, Issue 8, Pages : 3555 - 3565, 2013

Jacques Féjoz - (email)

 Abstract       References       Full Text      Related Articles

17

Oscillatory dynamics in a reaction-diffusion system in the presence of 0:1:2 resonance

Networks and Heterogeneous Media  Volume 7, Issue 4, Pages : 893 - 926, 2012

Toshiyuki Ogawa - (email), Takashi Okuda - (email)

 Abstract       References       Full Text      Related Articles

18

Reversibility and branching of periodic orbits

Discrete and Continuous Dynamical Systems  Volume 33, Issue 3, Pages : 1177 - 1199, 2012

Ana Cristina Mereu - (email), Marco Antonio Teixeira - (email)

 Abstract       References       Full Text      Related Articles

19

Normally stable hamiltonian systems

Discrete and Continuous Dynamical Systems  Volume 33, Issue 3, Pages : 1201 - 1214, 2012

Kenneth R. Meyer - (email), Jesús F. Palacián - (email), Patricia Yanguas - (email)

 Abstract       References       Full Text      Related Articles

20

Qualitative analysis of a model for co-culture of bacteria and amoebae

Mathematical Biosciences and Engineering  Volume 9, Issue 2, Pages : 259 - 279, 2012

Laura Fumanelli - (email), Pierre Magal - (email), Dongmei Xiao - (email), Xiao Yu - (email)

 Abstract       References       Full Text      Related Articles

21

Quasi-periodic solutions for derivative nonlinear Schrödinger equation

Discrete and Continuous Dynamical Systems  Volume 32, Issue 6, Pages : 2101 - 2123, 2012

Meina Gao - (email), Jianjun Liu - (email)

 Abstract       References       Full Text      Related Articles

22

On the similarity of Hamiltonian and reversible vector fields in 4D

Communications on Pure and Applied Analysis  Volume 10, Issue 4, Pages : 1257 - 1266, 2011

Ricardo Miranda Martins - (email), Marco Antonio Teixeira - (email)

 Abstract       References       Full Text      Related Articles

23

Use of quasi-normal form to examine stability of tumor-free equilibrium in a mathematical model of bcg treatment of bladder cancer

Mathematical Biosciences and Engineering  Volume 8, Issue 2, Pages : 529 - 547, 2011

Svetlana Bunimovich-Mendrazitsky - (email), Yakov Goltser - (email)

 Abstract       References       Full Text      Related Articles

24

Bifurcations of an SIRS epidemic model with nonlinear incidence rate

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 1, Pages : 93 - 112, 2010

Zhixing Hu - (email), Ping Bi - (email), Wanbiao Ma - (email), Shigui Ruan - (email)

 Abstract       References       Full Text      Related Articles

25

Finite smooth normal forms and integrability of local families of vector fields

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 4, Pages : 667 - 682, 2010

Vincent Naudot - (email), Jiazhong Yang - (email)

 Abstract       References       Full Text      Related Articles

26

Hopf bifurcation of a class of two coupled relaxation oscillators of the van der Pol type with delay

Discrete and Continuous Dynamical Systems - Series B  Volume 13, Issue 2, Pages : 503 - 516, 2009

Xiaoqin P. Wu - (email), Liancheng Wang - (email)

 Abstract       Full Text      Related Articles

27

Bifurcation analysis in models of tumor and immune system interactions

Discrete and Continuous Dynamical Systems - Series B  Volume 12, Issue 1, Pages : 151 - 168, 2009

Dan Liu - (email), Shigui Ruan - (email), Deming Zhu - (email)

 Abstract       Full Text      Related Articles

28

The construction of quasi-periodic solutions of quasi-periodic forced Schrödinger equation

Communications on Pure and Applied Analysis  Volume 8, Issue 5, Pages : 1585 - 1606, 2009

Lei Jiao - (email), Yiqian Wang - (email)

 Abstract       Full Text      Related Articles

29

Unfolding of resonant saddles and the Dulac time

Discrete and Continuous Dynamical Systems  Volume 21, Issue 4, Pages : 1221 - 1244, 2008

Pavao Mardešić - (email), David Marín - (email), Jordi Villadelprat - (email)

 Abstract       Full Text      Related Articles

30

Normal form for spatial dynamics in the Swift-Hohenberg equation

DCDS Supplements  Volume 2007, Issue Special, Pages : 170 - 180, 2007

John Burke - (email), Edgar Knobloch - (email)

 Abstract       Full Text      Related Articles      

31

Degenerate Hopf instability in oscillatory reaction-diffusion equations

DCDS Supplements  Volume 2007, Issue Special, Pages : 784 - 793, 2007

Toshi Ogawa - (email)

 Abstract       Full Text      Related Articles      

32

Bifurcation analysis to Rayleigh-Bénard convection in finite box with up-down symmetry

Communications on Pure and Applied Analysis  Volume 5, Issue 2, Pages : 383 - 393, 2006

Toshiyuki Ogawa - (email)

 Abstract       Full Text      Related Articles

33

Hopf bifurcations of ODE systems along the singular direction in the parameter plane

Communications on Pure and Applied Analysis  Volume 4, Issue 2, Pages : 445 - 461, 2005

Ruyuan Zhang - (email)

 Abstract       Full Text      Related Articles

34

Divergent diagrams of folds and simultaneous conjugacy of involutions

Discrete and Continuous Dynamical Systems  Volume 12, Issue 4, Pages : 657 - 674, 2005

Solange Mancini - (email), Miriam Manoel - (email), Marco Antonio Teixeira - (email)

 Abstract       Full Text      Related Articles

35

Macrophage-tumour interactions: In vivo dynamics

Discrete and Continuous Dynamical Systems - Series B  Volume 4, Issue 1, Pages : 81 - 98, 2003

H.M. Byrne - (email), S.M. Cox - (email), C.E. Kelly - (email)

 Abstract       Full Text      Related Articles

36

Unstable equilibria of Hamiltonian systems

Discrete and Continuous Dynamical Systems  Volume 7, Issue 4, Pages : 855 - 871, 2001

Antonio Giorgilli - (email)

 Abstract       Full Text      Related Articles